On fixed points of automorphisms of non-orientable unbordered Klein surfaces

Grzegorz Gromadzki

Abstract

n/a
Author Grzegorz Gromadzki (FMPI / IM)
Grzegorz Gromadzki,,
- Institute of Mathematics
Journal seriesPublicacions Matematiques, ISSN 0214-1493, (A 35 pkt)
Issue year2009
Vol53
No1
Pages73-82
Keywords in Englishautomorphisms of Riemann and Klein surfaces, fixed-point set, Fuchsian and NEC-groups, uniformization
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2009 = 0.432 (2) - 2009=0.585 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back